Nonlinear Dynamics and
Systems Theory :: An International Journal of Research and Surveys
Nonlinear Dynamics
and
Systems Theory

An International Journal of Research and Surveys



Home

About this journal

Editors

Table of contents

For contributors

Subscription information

Advertising via ND&ST


Style files: Sample_NDST.zip

NONLINEAR DYNAMICS AND SYSTEMS THEORY

An International Journal of Research and Surveys

Volume 20
Number 5
2020


Contents

On Approximate Controllability of Impulsive Fractional Semilinear Systems with Deviated Argument in Hilbert Spaces
465
D. Aimene, K. Laoubi and D. Seba
| Abstract (pdf) |  | Article (pdf) | 
Asymptotic Behavior in Product and Conjugate Dynamical Systems Using Bi-Shadowing Properties
479
O.A. Al-Khatatneh and A.A. Al-Badarneh
| Abstract (pdf) |  | Article (pdf) | 
The Qualitative Analysis of an n-Dimensional Nonlinear Dynamical System Arising From the Modeling of Multilayer Scales on Pure Metals
490
R.L. Baker
| Abstract (pdf) |  | Article (pdf) | 
Conform Fractional Semi-Dynamical Systems
502
M. Elomari, S. Melliani and L.S. Chadli
| Abstract (pdf) |  | Article (pdf) | 
Almost Periodic Solutions for a Class of Nonlinear Duffing System with Time-Varying Coefficients and Stepanov-Almost Periodic Forcing Terms
512
Md. Maqbul
| Abstract (pdf) |  | Article (pdf) | 
Performance Evaluation of Synchronization of ChuaТs System Under Different Memductance
523
S.T. Ogunjo, A.O. Adelakun and I.A. Fuwape
| Abstract (pdf) |  | Article (pdf) | 
Robust Stability of Markovian Jumping Neural Networks with Time-Varying Delays
535
Bandana Priya, Ganesh Kumar Thakur, Sudesh Kumar Garg and M. Syed Ali
| Abstract (pdf) |  | Article (pdf) | 
Reduced Order Multiswitching Synchronization between Two Hyperchaotic Systems of Different Order
542
Binay Kumar Sharma, P. Tripathi and Neetu Aneja
| Abstract (pdf) |  | Article (pdf) | 
Bio-Economics of a Renewable Resource in the Presence of Pollution: The Problem of Optimal Effort Allocation
552
P.D.N. Srinivasu and Simon D. Zawka
| Abstract (pdf) |  | Article (pdf) | 
The Modified Fractional Power Series Method for Solving Fractional Undamped Duffing Equation with Cubic Nonlinearity
568
Muhammed I. Syam
| Abstract (pdf) |  | Article (pdf) | 

 

Home  | Editors  | About this journal  | Table of contents
For contributors  | Subscription information